advertisement
Question
Posted by: Tebza | 2005/12/11

Never ending periods

I am preventing on injection, and since I started my periods they never stopped. I only had a my first shot and going back in 3days time. Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a common side effect of the injection. It often gets better after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement